Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the dominance of partial differential operators


Author: Martin Schechter
Journal: Trans. Amer. Math. Soc. 107 (1963), 237-260
MSC: Primary 35.39
DOI: https://doi.org/10.1090/S0002-9947-1963-0188613-8
MathSciNet review: 0188613
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Shmuel Agmon, The coerciveness problem for integro-differential forms, J. Analyse Math. 6 (1958), 183-223. MR 0132912 (24:A2748)
  • [2] Shmuel Agmon, Avron Douglis and Louis Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623-727. MR 0125307 (23:A2610)
  • [3] Nachman Aronszajn, On coercive integro-differential forms, Proceedings of the Conference on Partial Differential Equations, University of Kansas, Tech. Rep. No. 14, Lawrence, Kansas, 1954, pp. 94-106.
  • [4] F. E. Browder, On regularity properties of solutions of elliptic differential equations, Comm. Pure Appl. Math. 9 (1956), 351-361. MR 0090740 (19:862a)
  • [5] -, A priori estimates for solutions of elliptic boundary value problems. I, II, Proc. Nederl. Akad. Wetensch. 22 (1960), 145-169; 23 (1961), 404-410. MR 0123819 (23:A1141)
  • [6] Lars Gårding, Dirichlet's problem for linear elliptic partial differential equations, Math. Scand. 1 (1953), 57-72.
  • [7] O. V. Guseva, On boundary problems for strongly elliptic systems, Dokl. Akad. Nauk SSSR 102 (1955), 1069-1072. (Russian) MR 0071632 (17:161a)
  • [8] Lars Hörmander, On the theory of general partial differential operators, Acta Math. 94 (1955), 161-284. MR 0076151 (17:853d)
  • [9] Bernard Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955-1956), 271-335. MR 0086990 (19:280a)
  • [10] Louis Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math. 8 (1955), 649-675. MR 0075415 (17:742d)
  • [11] Martin Schechter, On estimating elliptic partial differential operators in the $ {L_2}$ norm Amer. J. Math. 79 (1957), 431-443. MR 0088648 (19:555b)
  • [12] -, Integral inequalities for partial differential operators and functions satisfying general boundary conditions, Comm. Pure Appl. Math. 12 (1959), 37-66. MR 0141879 (25:5276)
  • [13] Laurent Schwartz, Su alcuni problemi della teoria della equazioni differenziali lineari di tipo ellittico, Rend. Sem. Mat. Fis. Milano 27 (1958), 1-41.
  • [14] Vidar Thomée, Locally cogent boundary operators, Math. Scand. 7 (1959), 5-32. MR 0115015 (22:5821)
  • [15] François Trèves, Relations de domination entre opérateurs différentiels, Acta Math. 101 (1959), 1-139. MR 0125322 (23:A2625)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.39

Retrieve articles in all journals with MSC: 35.39


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0188613-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society